# SDR UIEA2014103100521

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT SIDE WASTE FLAPPER DOOR DETACHES ON LOWER EDGE.  ADJUSTED HINGE & SECURED AFT GALLEY RT SIDE WASTE FLAPPER DOOR IAW AMM 20-11-00.
